# SDR 08FDEA03756

- Difficulty date: September 8, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: A53810743200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED HOLES AT FRAME FOOT C 43 RT.  REPAIR PERFORMED BY OVERSIZING THE HOLE AND INSTALLING FASTENER EN6115V4 WITH COLLAR NAS172604 IAW RAS /70513306/009/2008 ISS A, APPROVED BY EA 6-5315-123136.
